| Model Number |
DVFB1D1 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
03/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) detected a ventricular fibrillation (vf) episode and during the detection and post therapy sensing period, a device detection related observation was noted, characterized by one beat of ventricular undersensing on the right ventricular (rv) lead immediately following shock delivery.The episode was detected and delivered antitachycardia pacing followed by a shock.The rv lead and icd remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that no further undersensing was noted.The patient reportedly received high voltage therapy for rapid atrial fibrillation (af).The patient's medications were adjusted and no further shocks were noted.